JournalsrlmVol. 29, No. 3pp. 431–437

<i>BMO</i>-type norms and anisotropic surface measures

  • Giovanni E. Comi

    Scuola Normale Superiore, Pisa, Italy
<i>BMO</i>-type norms and anisotropic surface measures cover
Download PDF

A subscription is required to access this article.

Abstract

The purpose of this note is to present an anisotropic variant of the BMO-type norm introduced in [4] and to show its relation with a surface measure, which is indeed a multiple of the perimeter in the isotropic case. This is done in the spirit of the new characterization of the perimeter of a measurable set in Rn\mathbb R^n recently studied by Ambrosio, Bourgain, Brezis and Figalli in [2].

Cite this article

Giovanni E. Comi, <i>BMO</i>-type norms and anisotropic surface measures. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 29 (2018), no. 3, pp. 431–437

DOI 10.4171/RLM/815